Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v16.i10.60
pages 945-957

REFLECTION OF PLANE WAVES FROM A FREE SURFACE OF A POROTHERMOELASTIC SOLID HALF-SPACE

Baljeet Singh
Department of Mathematics, Post Graduate Government College, Sector-11, Chandigarh-160 011, India

SINOPSIS

In the present paper, the reflection of plane waves from a free surface of a generalized porothermoelastic solid half-space is studied. The appropriate solutions in the generalized porothermoelastic solid half-space are obtained which satisfy the required boundary conditions at the free surface of the half-space to obtain the relations between the reflection coefficients of reflected waves for an obliquely incident plane wave. The paper also discusses the energy partitioning during reflection of plane waves. The reflection coefficients and energy ratios are computed for a relevant material data for a certain range of the angle of incidence. The effects of thermal fields are shown graphically on the reflected waves.


Articles with similar content:

REFLECTION OF PLANE WAVES FROM SURFACE OF A THERMOELASTIC SATURATED POROUS SOLID HALF-SPACE WITH IMPEDANCE BOUNDARY CONDITIONS
Journal of Porous Media, Vol.22, 2019, issue 11
Baljeet Singh
Reflection and Refraction of Narrow Gaussian Beam
Telecommunications and Radio Engineering, Vol.53, 1999, issue 9-10
Nikolai Antonovich Khizhnyak, Aleksandr Viktorovich Bakumenko
REFLECTING GRATING OF PERFORATED STRIPS AS A FREQUENCY-SELECTIVE SURFACE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 3
A. A. Kirilenko, L. P. Mospan
NON-SPECULAR REFLECTION OF ELECTROMAGNETIC WAVES FROM A TWO-DIMENSIONALLY PERIODIC GRATING OF SHORT-CIRCUITED COAXIAL SECTOR WAVEGUIDES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 1
J. V. Antonenko , A. V. Gribovsky
A Field of Linear Magnetic Current in a Plane Waveguide with Smoothly Varying Impedance of Its Walls
Telecommunications and Radio Engineering, Vol.57, 2002, issue 12
Leonid Aleksandrovich Pazynin